advertisement
Question
Posted by: Marsh | 2010/11/25

penile

I am diabetic. I find that the head of my penis often gets a layer of whitish creamy stuff under the fore skin, although i am very particular about hygiene and clean it regularly. Could it be due to high protein in urine? If not what is the reason? Collection of some such stuff is OK but in my case it appears to be excess. Please suggest.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Marsh
It could be an overgrowth of candida yeast, quite common in diabetics. You can use Canesten vaginal cream (or the generic) on the area to treat it - use it a few times a day for about a week to 10 days.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: CD again | 2010/11/29

Hi Marsh
Candida lives on our skin normally, but in the right conditions, it can grow out of control and cause a yeast infection. It may cause itchiness and discharge for your partner and she may need to take treatment at the same time.

Reply to CD again
Posted by: marsh | 2010/11/26

Thanks Dr. Bets. But what is the reason for this. Does it harm me? Will it cause infection to my partner?

Reply to marsh
Posted by: Cyberdoc | 2010/11/25

Hallo Marsh
It could be an overgrowth of candida yeast, quite common in diabetics. You can use Canesten vaginal cream (or the generic) on the area to treat it - use it a few times a day for about a week to 10 days.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement